# SDR 99UAL900439

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7445U
- Make and model: Boeing 727222
- Aircraft serial: 21899
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

A .1562 INCH DIAMETER HOLE WAS MISDRILLED ON THE UPPER CHORD OF THE STATION 360 FLOORBEAM AT ABOUT RBL 54.  THE HOLE GOES THROUGH THE HORIZONTAL FLANGE AND EXTENDS INTO THE VERTICAL WEB OF THE FLOORBEAM.  THE DAMAGE WAS REPAIRED PER THE INSTRUCTIONS GIVEN IN TIMCO REO-06685.  THIS REO CALLS FOR THE INSTALLATION OF TWO (2) ANGLES AND ONE (1)  STRAP TO LOCALLY REINFORCE THE DISCREPANT AREA.  THIS REPAIR HAS BEEN APPROVED BY FAA FORM 8110-3.
